# SDR FDKA200605107

- Difficulty date: May 28, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 11436
- Aircraft time: 10,903 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RTL 6116 MCO.  CABIN CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  MX RECONNECTED THE CONNECTOR.
